Linear matrix inequalities - Mathematical Communications, Vol.2 No.1 June 1997.Reportar como inadecuado




Linear matrix inequalities - Mathematical Communications, Vol.2 No.1 June 1997. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.2 No.1 June 1997. -

The purpose of the paper is a popularisation of linear matrix inequalities.

linear matrix inequalities; convex optimization; system theory



Autor: M. Alić -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados